# SDR SROM200200037

- Difficulty date: December 17, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Part number: 6552263276
- Condition: Broken
- Location: Fairing
- Part time: 32,285 hours, 31,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE INBOARD FIXED FAIRING'S 12TH RIB UPPER ANGLE BROKE.  REMOVED, FABRICATED AND INSTALLED ANGLE AND GUSSET ON NR 2 I/B FIXED FAIRING PER SRM 51-30-2.  MINOR REPAIR.
